# SDR QXEA0200989

- Difficulty date: July 5, 2002
- Submitted: August 1, 2002
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 9,981 hours, 14,038 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FRETTING CORROSION ON AFT ALUMINUM LAND UNDER PANEL 422DT NEAR CENTER NUT PLATE.  REPAIRED IAW DHC-8-202 SRM 54-00-16, TABLE 1 ON PAGE 2.
